It all started when I got my ovaries removed and since then it has been a reoccuring problem. I've been on countless antibiotics and sometimes the infections have been so bad I have had to be treated by an IV and strong antibiotics to get rid of it. I've been tested for Kidney Stones. I've had an ultra sound and they have even scoped by bladder. They found nothing wrong with my bladder other than a little urine retention. It shows that I don't necessarily pea everything out when I go, and therefore it is recommended I drink lots. I take cranberry juice, pills, drink more, keep as clean as possible, careful about my bowel, and still they occur. I'm at a loss of how to defeat this problem. I've been on low does of antibiotics for a lengthy period of time and this seems to have elivated the problem a great deal. Any suggestions so I don't have to rely on antibiotics so much?
Hey Dianna, welcome to the site. I will offer a suggestion that might help. Often when we ladies go thru menopause or have ovaries removed or they aren't working, it causes hormone shifts. These can result in a condition known as BV or bacterial vaginosis. You may have this and the small amount of discharge is getting into your urethra triggering the uti's. The only thing I know of that treats bv is flagyl oral pills or metro gel intravaginal gel. It will clear it up, but is such a powerful antibiotic that you may get a yeast infection during the treatment or just after, so get some diflucan rx'ed at the same time. There is an excellent article on bv done by dr James christian at vaginosis.com, not to be confused with bv.com or bacteria vaginosis.com, those are ads for probiotics. It has something to do with hormone shifts, and ph balance in the vagina. Best of luck to you. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2011 • 7 answers
Posted 5 Jan 2013 • 1 answer
Urinary Tract Infection - How do I know which antibiotic will work for my bladder infection I get it
Posted 2 May 2015 • 2 answers
Posted 25 Sep 2015 • 0 answers
Posted 19 Mar 2016 • 1 answer